# SDR AALA20100614TUL13

- Difficulty date: June 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY DECK PLATE DOUBLER RIGHT BULLTINE 12 STATION 1715.  REMOVED OLD DOUBLER AND INSTALLED NEW DOUBLER PER SRM 53-60-51-2 REPAIR NUMBER 2.
